ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal iterative schemes for computing the Moore-Penrose matrix inverse

Sen, SK and Prabhu, SS (1976) Optimal iterative schemes for computing the Moore-Penrose matrix inverse. In: International Journal of Systems Science, 7 (8). pp. 847-852.

Full text not available from this repository.
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

Among the iterative schemes for computing the Moore — Penrose inverse of a woll-conditioned matrix, only those which have an order of convergence three or two are computationally efficient. A Fortran programme for these schemes is provided.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 09 Dec 2009 09:54
Last Modified: 09 Dec 2009 09:54
URI: http://eprints.iisc.ernet.in/id/eprint/24325

Actions (login required)

View Item View Item